# SDR 9617549758

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Web
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE WEB FS 105 AT BL 25 AND 37 LEFT AND RIGHT.  REPAIRED WEB (P/N 9910073-313) PER EA 97-110964.
